Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA252 Lie algebras
Q Science > QA Mathematics (inc Computing science) > QA252 Lie algebras"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 5.

2014

Adamopolou, Panagiota and Dunning, Clare (2014) Bethe Ansatz equations for the classical A^{(1)}_{n} affine Toda field theories. Submitted . (Submitted) (The full text of this publication is not available from this repository)

2012

Bell, J. and Casteels, K. and Launois, S. (2012) Primitive ideals in quantum Schubert cells: Dimension of the strata. Forum Mathematicum . ISSN 0933-7741 (print); 1435-5337 (online). (The full text of this publication is not available from this repository)

2011

Hydon, P.E. and Mansfield, E.L. (2011) Extensions of Noether's Second Theorem: from continuous to discrete systems. Proceedings of the Royal Society A- Mathematical Physical and Engineering Sciences, 467 (2135). pp. 3206-3221. ISSN 1364-5021 . (The full text of this publication is not available from this repository)

2009

Hone, A.N.W. and Petrera, M. (2009) Three-dimensional discrete systems of Hirota-Kimura type and deformed Lie-Poisson algebras. Journal of Geometric Mechanics, 1 (1). pp. 55-85. ISSN 1941-4889. (The full text of this publication is not available from this repository)

Launois, S. and Richard, L. (2009) Poisson(co)homology of truncated polynomial algebras in two variables. Comptes Rendus Mathematique, 347 (3-4). pp. 133-138. ISSN 1631-073X . (The full text of this publication is not available from this repository)

This list was generated on Thu Apr 17 18:59:39 2014 BST.